# SDR FDEA202009302477

- Difficulty date: September 30, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: ANB70526
- Condition: Corroded
- Location: Bs 1641-1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION UNDER NUTPLATE, RIGHT HAND SIDE FILET PANEL 152LT, MARKED WITH A TAG ON AIRCRAFT.  REPAIRED PER SRM 53-00-01 FIG 7.
